# SDR A6WA200940809

- Difficulty date: December 11, 2009
- Submitted: January 8, 2010
- Operation: Air carrier
- Aircraft: N437AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7744
- Aircraft time: 16,600 hours, 15,455 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Controller
- Condition: Malfunctioned
- Location: Anti Ice System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF RECEIVED RT STATIC HEAT, RT PITOT HEAT, RT AOA HEAT, TAT HEAT.  C/W`D QRH MSG`S PERSIST.  C/W`D OPS TEST OF AIR DATA HEAT CONTROLLERS IAW AMM 30-31-15-710-801, ALL PROBES HEAT & NO CAS MSG`S.  (K)
